


default search action
"A linear formulation for disk conformal parameterization of ..."
Gary Pui-Tung Choi, Lok Ming Lui (2018)
- Gary Pui-Tung Choi
, Lok Ming Lui
:
A linear formulation for disk conformal parameterization of simply-connected open surfaces. Adv. Comput. Math. 44(1): 87-114 (2018)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.